Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Non-oscillation theorems

Author: Einar Hille
Journal: Trans. Amer. Math. Soc. 64 (1948), 234-252
MSC: Primary 36.0X
MathSciNet review: 0027925
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bellman, The boundedness of solutions of linear differential equations, Duke Math. J. vol. 14 (1947) 83-97. MR 0021189 (9:35b)
  • [2] E. Cotton, Sur les solutions asymptotiques des équations différentielles, Ann. École Norm. (3) vol. 28 (1911) pp. 473-521. MR 1509144
  • [3] W. B. Fite, Concerning the zeros of the solutions of certain differential equations, Trans. Amer. Math. Soc. vol. 19 (1917) pp. 341-352. MR 1501107
  • [4] E. Hille, A general type of singular point, Proc. Nat. Acad. Sci. U.S.A. vol. 10 (1924) pp. 488-493.
  • [5] A. Kneser, Untersuchungen über die reellen Nullstellen der Integrale linearer Differentialgleichungen, Math. Ann vol. 42 (1893) pp. 409-435. MR 1510784
  • [6] N. Levinson, The growth of the solutions of a differential equation, Duke Math. J. vol. 8 (1941) pp. 1-10. MR 0003887 (2:287f)
  • [7] B. Riemann-H. Weber, Die partiellen Differentialgleichungen der Mathematischen Physik, vol. II, 5th ed., Braunschweig, 1912, xiv+575 pp.
  • [8] G. N. Watson, A treatise on the theory of Bessel functions, Camridge, 1944, viii+804pp. MR 0010746 (6:64a)
  • [9] A. Wiman, Über die reellen Lösungen der linearen Differentialgleichungen zweiter Ordnung, Arkiv för Matematik, Astronomi och Fysik vol. 12, no. 14 (1917) 22 pp.
  • [10] A. Wintner, On the Laplace-Fourier transcendents occurring in mathematical physics, Amer. J. Math. vol. 69 (1947) pp. 87-98. MR 0019182 (8:381d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X

Additional Information

Article copyright: © Copyright 1948 American Mathematical Society

American Mathematical Society